# SDR FDEA202203150518

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,971 hours, 28,913 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: 113N16352
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W AFT SPAR LOWER T/E WIGGLE PLATE IS CRACKED WSTA 345 REMOVED AND REPLACED PER BAC DWG #113N1679 REV A
